Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Morphine and phenergan injection into hip

Has anyone ever had to have this done? I am 39 wks; 2cm;60% and -2 as of 3am. They gave me this shot b/c my contractions were 4 minutes apart for 10 hours with no progression. Did they do this for anyone else? If you have had it done did it decrease your contractions and make them space out more?

 
mothergibson

Asked by mothergibson at 3:51 PM on May. 12, 2009 in Pregnancy

Level 1 (0 Credits)
This question is closed.
Answers (2)
  • Some people do have harsh reactions to phenergan. Most people is helps control nausea. It is frequently given with morphine or demerol to counteract the nausea that often come with those drugs. Did you ask for pain meds? Or did the Dr suggest it so you could rest? At a -2 the head is not yet engaged. You are the patient...but it is also your body. Make sure if you don't understand to have them explain it again.
    GrnEyedGrandma

    Answer by GrnEyedGrandma at 4:20 PM on May. 12, 2009

  • I have phenergan and it was horrible. Once I was home and came off the drug I felt like I was 80. I literally felt like I could feel bone against bone all through my body. If you feel like you can't stand up straight after having that drug then that's why. Most people it won't affect, for me it was awful. But yes it did stop my labor.
    lilbit022009

    Answer by lilbit022009 at 3:53 PM on May. 12, 2009